Aleve Gelcaps with arthritis ease cap, 200mg ibuprofen pain reliever

Aleve ★ 4.70 (7,285 reviews) Mid-Range

Price tier: Mid-Range
Check price on Amazon →
Aleve Gelcaps with Easy Open Arthritis Cap & Advil Pain Reliever Medicine and Fever Reducer with Ibuprofen 200mg for Headache, Backache, Menstrual Pain and Joint Pain Relief - 300 Coated Tablets

Aleve gelcaps deliver up to 12 hours of pain relief with fever reduction. 200mg ibuprofen for headache, backache, menstrual pain, and joint pain. Customer rating 4.70 from 7,285 reviews

Highlights

  • up to 12 hours pain relief
  • ibuprofen 200mg per dose
  • easy-open arthritis cap

Pros

  • long-lasting pain relief up to 12 hours
  • includes arthritis-friendly easy-open cap
  • contains ibuprofen for multiple pain types
  • coated tablets for easier swallowing

Cons

  • price may be high for quantity
  • category listed as Other
  • customer insights marked as N/A

Best For

  • daily joint pain relief
  • headache and fever relief
  • menstrual pain management
  • backache relief
  • muscular ache relief
  • toothache relief

Features

  • Product 1 Up to 12-Hours of Uninterrupted Pain Relief Aleve Pain Reliever & Fever Reducer Gelcaps provide long-lasting arthritis pain relief
  • as well as relief from muscular aches
  • backache
  • menstrual cramps
  • headache
  • toothache
  • and the common cold
  • Product 1 Easy Open Arthritis Cap Specially designed arthritis bottle features an easy to open

Tags

Similar Products